# SDR IPXA2018081032645

- Difficulty date: July 11, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: AJC7237515
- Part serial: UP66309
- Condition: Cut
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR INNER SKIN HAD A LARGE CUT.  REPAIRED APU BAY DOOR INNER SKIN AT BS 2070, LB 0 TO LBL 8.5 IAW EA 011-5240-01-A7380, REV IR, AND EO MD11-5240-69526-A.
